# SDR UALA2013042602935

- Difficulty date: April 26, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 43,432 hours, 17,638 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK BROKEN.  REPLACED OXYGEN MASK PER MM, OPS CHECKED OKAY.
